Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/43978
標題: Stability of networked control systems with time-varying delays
作者: Chen, C.H.
林俊良
Lin, C.L.
Hwang, T.S.
關鍵字: networked control system;TCP;round trip delay;robust Smith predictor
Project: Ieee Communications Letters
期刊/報告no:: Ieee Communications Letters, Volume 11, Issue 3, Page(s) 270-272.
摘要: 
A robust Smith predictor is proposed to compensate for the round trip delay of networked control systems (NCSs); An analytical TCP model is adopted. We show that stability of the closed-loop system is guaranteed up to some maximum upper bound of the round trip delay.
URI: http://hdl.handle.net/11455/43978
ISSN: 1089-7798
DOI: 10.1109/lcomm.2007.060716
Appears in Collections:電機工程學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.